zbMATH — the first resource for mathematics

Zur Theorie der endlichen auflösbaren Gruppen. (German) Zbl 0111.24402

20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
group theory
Full Text: DOI EuDML
[1] Baer, R.: Classes of finite groups and their properties. Ill. J.1, 115-187 (1957). · Zbl 0077.03003
[2] Carter, R. W.: Nilpotent self-normalizing subgroups of soluble groups. Math. Z.75, 136-139 (1961). · Zbl 0168.27301 · doi:10.1007/BF01211016
[3] Gaschütz, W.: Über die ?-Untergruppe endlicher Gruppen. Math. Z.58, 160-170 (1953) · Zbl 0050.02202 · doi:10.1007/BF01174137
[4] Hall, P., andG. Higman: On thep-length ofp-soluble groups. Proc. Lond. Math. Soc.6, 1-42 (1956). · Zbl 0073.25503 · doi:10.1112/plms/s3-6.1.1
[5] Huppert, B.: Normalteiler und maximale Untergruppen endlicher Gruppen. Math. Z.60, 407-434 (1954). · Zbl 0057.25303 · doi:10.1007/BF01187387
[6] Inagaki, N.: On some generalisations of a theorem of Gaschütz on finite groups. Sci. Rep. Tokyo Kyoiku Daigaku Sect. A7, 31-33 (1961). · Zbl 0099.01304
[7] Wielandt, H.: Eine Kennzeichnung der direkten Produkte vonp-Gruppen. Math. Z.41, 281-282 (1936). · Zbl 0014.05303 · doi:10.1007/BF01180419
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.